# SDR ASAA2014050907942

- Difficulty date: May 9, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 35,950 hours, 11,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOORBEAM CORRODED BS 500I, LBL 23 - RBL 23.  ACFT GROUNDED. R & R FLOORBEAM IAW SRM 51-40-02.
